# SDR UPS02438647

- Difficulty date: May 15, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 980 RT BULKHEAD WEB STR R38 1 HOLE COMMON TO BATHTUB UPPER FITTING FOUND CORROSION FROM 5 O/C TO 9 O/C POSITION (LOOK FROM FWD).  BS 980 RT BULKHEAD WEB STR R38 HOLE COMMON TO BATHTUB UPPER FITTING REPAIRED AS PER RS R53-23-34817.
